Manchester Applied Mathematics and Numerical Analysis Seminars
Room 2-10, Mathematics Building, Oxford Road
The LaSalle theorem (proved in 1960s) for locating limit sets of ordinary differential equations (ODEs) is well-known. However there is no stochastic version until recent publication of Prof Mao's paper (J. Differential Equations 153 (1999), 175-195) where our speaker established several stochastic LaSalle-type theorems for Stochastic Differential Equations. But to cope with Stochastic Delay Differential Equations (SDDEs) we need several new techniques which will be discussed here. Prof Mao will demonstrate that from his new stochastic LaSalle-type theorems follow many important properties of SDDEs e.g. asymptotic stability, boundedness.
The talk will be aimed at an audience interested in stochastic calculus, and modelling with DDEs and Stochastic DDEs.
For further info contact either Matthias Heil (email@example.com), Mark Muldoon (M.Muldoon@umist.ac.uk)or the seminar secretary (Tel. 0161 275 5800).